# SDR YENA2007005

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 2,567 hours, 1,757 cycles
- Engine: Ge CF3410E6
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire Harness
- Part number: 19017235401
- Condition: Failed
- Location: Slats
- Part time: 2,567 hours, 1,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SHORTLY AFTER T/O WING A-1 FAIL MSG. AFTER PUSHING OUT WING A/I BUTTON FOLLOWING QRH TO RESET. A-1 WING 1 LEAK CAME ON EICAS. FOLLOWED QRH ISOLATED LT WING FROM ALL BLEED SOURCES. ON SYSTEMS PAGE LT WING DIAGRAM WAS AMBER AND TEMP WAS 290 C. WHILE RT WING TEMP WAS -4 C. THE WING LEAK MSG DID NOT EXTINGUISH AT LEAST 5 MIN. THE TEMP INDICATION ALSO WENT TO AMBER DASHES THEN CAME BACK IN 5 MIN AND SHOWED ROUGHLY -4 C. FAULTS WERE LT IB SLAT 4 TEMP SENSOR R/R TEMP SENSOR  IAW 30-11-02, NO HELP. R/R LT IB SLAT 4 WIRE HARNESS IAW MM 27-83-07-000-801 INSTALLED IAW AMM 27-83-07-416-801. OPS CHECK GOOD IAW AMM 27-80-00-710-801A (W512) OK FOR SVC.
